# SDR AALA202208236427

- Difficulty date: August 13, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRANSITION PANEL LOCATED AT BS 480 AND LBL 25. REPAIRED PANEL PER SRM 53-00-53-2R-5.
